# SDR JRAA202009110005

- Difficulty date: September 4, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N737CS
- Make and model: Boeing 737-2T4
- Aircraft serial: 23272
- Aircraft time: 53,581 hours, 38,628 cycles
- Engine: Pwa JT8D9A
- Engine time: 42,291 hours, 45,640 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Epr System
- Part number: LG14C14
- Part serial: M314
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON APPLYING T/O THRUST NR 2 EPR GAUGE DID NOT RESPOND.  T/O CLEARANCE CANCELLED, EXITED RUNWAY FOR TROUBLESHOOTING, NO RELIEF.  CHECKED MEL, NO RELIEF, RETURNED TO RAMP.
